Loestrin 24 Fe Cause of Breast Cancer, Ortho Tricyclen Lo, Muscle and Joint Pain, Ravenous Hunger, Feeling Sick All the Time
I am 27, married, and have been on birth control continuously for four years (right before we got married). I have been on Loestrin 24 Fe for five months and just stopped three days ago. I thought there was something wrong with me. Our whole marriage ... more »
I am 27, married, and have been on birth control continuously for four years (right before we got married). I have been on Loestrin 24 Fe for five months and just stopped three days ago. I thought there was something wrong with me. Our whole marriage I've had sex drive issues, depression, tiredness, feeling sick all the time, and headaches. All of it got even worse on Loestrin 24. In talking with a co-worker and then doing research a few days ago, it occurred to me that my these problems could be a result of the synthetic hormones I've been taking in the form of birth control. Prior to Loestrin 24, I was on Ortho-Tricyclen, Ortho-Tricyclen Lo, and Yaz. I suffer from endometriosis and have problems with severe cramps and bleeding. My Gyn thought Loestrin 24 would help, with fewer inactive pills. Since taking Loestrin, the side effects mentioned above have gotten worse. In addition, I have had cystic breakouts on my chin and neck, horrible vaginal dryness, fluctuations between nausea and ravenous hunger (I've gained 8 lbs. in five months!), chest pain, muscle and joint pain that gets to be almost unbearable, moodiness, anxiety and paranoia issues, and hot and cold flashes. I think Loestrin 24 should be taken off the market. I've only been off of it for three days and already feel a bit better. My husband and I are now researching natural family planning. No more synthetic hormones for me. Keeping your body's estrogen levels so artificially high all the time is bad news. Not to mention it is a leading cause of breast cancer.